# SDR SWIA202055793

- Difficulty date: November 25, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS CORRODED AS MARKED - FS 881/927 - STGR 27   (C-CHECK) RO 2/1/2021   REMOVED & REPLACED FASTENERS FS881/927 STGR27 REF CRJ-900 SRM 51-42-06-001--001-AO1  & COMPLIED WITH THE REO 690-53-51-260 REV -- DATE 2020-12-04.
